# SDR ZW0A0304703

- Difficulty date: May 7, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- Aircraft time: 40,410 hours, 24,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHTS WERE INOPERATIVE BETWEEN SEAT ROWS 7 TO 11 AND JUST AFT OF ROW 31, AND THE FIRST CLASS EGRESS LIGHTS WERE DIM.  REPLACED THE BATTERIES FOR THE BATTERY PACK FOR BOTH OF THE CEILING LIGHTS, AND CLEANED MOISTURE FROM FLOOR TRACK FOR THE DIM EGRESS LIGHTS.  CHECK-C 2-9-03 STL.
